# SDR XGNA2020030900000

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Aircraft time: 27,872 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Part time: 27,872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER FRAME SPLICE BEHIND HAT SHELF,FUSELAGE STATION 179.00. CORROSION FOUND ON 2 UPPER SKINS (LEFT & RIGHT) AFT OF HAT SHELF, FUSELAGE STATION 179.00-207.00.
